# SDR CALA2013121693690

- Difficulty date: December 13, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 51,586 hours, 20,489 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 41RT, FRAMES 28 - 29 REPAIR HOLES ELONGATED.  R & R STRINGER IAW SRM 51-42-11, PARA 7, FIG 9, PG 27.
